Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 9840297, 9 pages
http://dx.doi.org/10.1155/2016/9840297
Research Article

Bifurcation Analysis of Gene Propagation Model Governed by Reaction-Diffusion Equations

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 3 April 2016; Revised 15 June 2016; Accepted 22 June 2016

Academic Editor: Andrew Pickering

Copyright © 2016 Guichen Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a theoretical analysis of the attractor bifurcation for gene propagation model governed by reaction-diffusion equations. We investigate the dynamical transition problems of the model under the homogeneous boundary conditions. By using the dynamical transition theory, we give a complete characterization of the bifurcated objects in terms of the biological parameters of the problem.